MAUDE Adverse Event Report: GIVEN IMAGING LOS ANGELES MANOSCAN; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

GIVEN IMAGING LOS ANGELES MANOSCAN; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number MSS-3598
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
During anorectal manometry procedure patient was not cooperating.When physician removed manometer from patient, catheter came out but balloon and dental floss were retained in patient rectum.Unable to be manually removed.Patient did not pass balloon while at hospital or follow directions to monitor stool for passage of balloon post-op.The balloon is about 2 inches long and tied to manometer with 2 pieces of dental floss.

Brand Name
MANOSCAN
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
GIVEN IMAGING LOS ANGELES
5860 uplander way
culver city CA 90230
MDR Report Key8703389
Report Number8703389
Device Sequence Number11315502
Product Code FFX
UDI-Device Identifier07290101365600
UDI-Public(01)07290101365600
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2019
Report Date (Section F) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMSS-3598
Device Catalogue NumberMSS-3598
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/17/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/17/2019
Patient Sequence Number1
Patient Weight93
Date Report Sent to FDA06/13/2019